# SDR UPS802933

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Light
- Condition: Illuminated
- Location: Lt Mlg Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PILOT REPORTED DURING GO AROUND, GEAR DOOR NOT LATCHED INDICATION, CYCLED GEAR.  ALSO, ALT LEFT GEAR DOOR LIGHT ILLUMINATED.  CHECKED SYSTEM PER MM 32-31-04.  COULD NOT DUPLICATE PROBLEM.
